# SDR TWAA0001008

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, PANEL NUMBER 44 HAD GOUGES AT END OF TOP HATS AND CORROSION AT OPPOSITE END.  FABRICATED NEW FLOOR PANEL PER SSRM 53-00-104, PAGE 201.
